# SDR SWAA2025051456764

- Difficulty date: April 14, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5240 · Service Doors
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FSD STUB FRAME AT BS 291.5+8; .2' ABOVE SEAL DEPRESSOR; 1.6' IN LENGTH<[01] EVALUATED DAMAGE; NO ALLOWABLE DAMAGE FOUND AT SRM; UPPER STUB FRAME TO BE REPAIRABLE BY REPLACEMENT PER SRM 51-10-02; STEP 9. REMOVED FWD SERVICE DOOR UPPER STUB FRAME PER SRM 51-40-02. LOCATED AND DRILLED NEW UPPER STUB FRAME IAW B737-7 SRM 51-40-05-0G-0 AN DWG 141A8370 ID: 001 REV: C. PAINTED NEW STUB FRAME P/N: 141A8370U13 LOT: 1602401-1 IAW B737-7 SOPM 20-41-04. INSTALLED FWD SERVICE DOOR UPPER STUB FRAME PER SRM 51-40-02 AND DWG 141A8370 REV: D. PERFORMED ADJUSTMENT FWD SERVICE DOOR FWD UPPER LATCH RECEIVER IAW AMM 52-41-00-820-801 STEP 2.N.;[02] VERIFIED CORRECTIVE ACTION 1
